MAUDE Adverse Event Report: K2M, INC. DISC SPREADER; SIZE 8 MM, AN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. DISC SPREADER; SIZE 8 MM, AN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 602-90257
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that two aleutian disc spreaders deformed intra-operatively.The procedure was completed successfully with no surgical delay and no adverse consequences to the patient.This report captures the first of two disc spreaders.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.

Brand Name
DISC SPREADER; SIZE 8 MM, AN
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key22464848
Report Number3004774118-2025-00112
Device Sequence Number19870910
Product Code LXH
UDI-Device Identifier10888857115828
UDI-Public10888857115828
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number602-90257
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown